KOPS - The Institutional Repository of the University of Konstanz

On the equivalence of pathwise mild and weak solutions for quasilinear SPDEs

On the equivalence of pathwise mild and weak solutions for quasilinear SPDEs

Cite This

Files in this item

Checksum: MD5:f5298f73c5fde3914060903de5ab3386

DHARIWAL, Gaurav, Florian HUBER, Alexandra Aurelia NEAMTU, 2021. On the equivalence of pathwise mild and weak solutions for quasilinear SPDEs. In: Stochastic Analysis and Applications. Taylor & Francis. 39(5), pp. 898-925. ISSN 0736-2994. eISSN 1532-9356. Available under: doi: 10.1080/07362994.2020.1857268

@article{Dhariwal2021-09-03equiv-57950, title={On the equivalence of pathwise mild and weak solutions for quasilinear SPDEs}, year={2021}, doi={10.1080/07362994.2020.1857268}, number={5}, volume={39}, issn={0736-2994}, journal={Stochastic Analysis and Applications}, pages={898--925}, author={Dhariwal, Gaurav and Huber, Florian and Neamtu, Alexandra Aurelia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/57950"> <dcterms:title>On the equivalence of pathwise mild and weak solutions for quasilinear SPDEs</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-07-06T09:22:46Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57950/1/Dhariwal_2-1izbq74cqtvor2.pdf"/> <dc:contributor>Neamtu, Alexandra Aurelia</dc:contributor> <dc:creator>Dhariwal, Gaurav</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-07-06T09:22:46Z</dcterms:available> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/57950"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Neamtu, Alexandra Aurelia</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Dhariwal, Gaurav</dc:contributor> <dc:rights>Attribution 4.0 International</dc:rights> <dc:contributor>Huber, Florian</dc:contributor> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57950/1/Dhariwal_2-1izbq74cqtvor2.pdf"/> <dcterms:abstract xml:lang="eng">The main goal of this work is to relate weak and pathwise mild solutions for parabolic quasilinear stochastic partial differential equations (SPDEs). Extending in a suitable way techniques from the theory of nonautonomous semilinear SPDEs to the quasilinear case, we prove the equivalence of these two solution concepts.</dcterms:abstract> <dcterms:issued>2021-09-03</dcterms:issued> <dc:creator>Huber, Florian</dc:creator> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Downloads since Jul 6, 2022 (Information about access statistics)

Dhariwal_2-1izbq74cqtvor2.pdf 18

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account